# SDR UALA2011040701679

- Difficulty date: April 6, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 38,892 hours, 8,417 cycles
- Engine: Pwa PW4077
- System (JASC): 2420 · AC Generation System
- Part: Seal
- Condition: Leaking
- Location: Back Up Gen
- Component: Generator
- Component part number: 1701768
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON COMPLETION OF LEFT ENG 5 MIN IDLE, FOUND A SIGNIFICANT PUDDLE OF OIL THAT WAS TRACED TO NR 1 ENG BUG. REPLACED LT BUG PER MM. REPLACED BUG DRIVE SEAL PER MM.
